# SDR ASAA2021100236157

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 83 hours, 24 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7710 · Power Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION OVERHEAD ILLUMINATED WITH AMBER MAINT LIGHT AFTER LANDING, RAN QRH, LIGHT STILL ILLUMINATED. GROUNDED - YES. PERFORMED ENGINE #1 INTERROGATION MSG 77-43022 ACTIVE. PERFORMED B737-9 IFIM TASK G77-12-00-810-806 . CLEARED STATUS MSG AND PERFORMED ENG #1 IDLE RUN. AFTER GROUND TEST DISPLAY FAULT NON EXISTANT, THEN IT IS AN INTERMITTENT FAULT. A/C OK FOR SERVICE.
